Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Painful body, fever, reports showed ESR, ASO and HB results. On dispirin. Meaning?

the age of my son is 9y 2m, weight 26kg. he is having pain in whole body and is unable move and suffering from fever since 1month. his blood report shows ASO-347, ESR-34, HB-10.3gm. After consulting with a doctor he prescribed Disprin tablet , rp penidure la 12 injection and enteromycetin 15ml 3times a day. my son is taking all the medicines at right time but the fever continuing daily two time still now. please tell me about his disease and how to overcome from this typical situation.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Can appreciate your anxiety.
The treatment being given to your son is in all probability for a condition called acute rheumatic fever.
To be sure about diagnosis we need more information like weather he had joint swellings or pain, did the doctor do an EKG or ECHO,any throat swab test.
The fact that he is still running fever after 1 month & you have not been properly counselled about the diagnosis & management I would strongly suggest you to take second opinion from another senior pediatrician & a heart specialist. Is is very likely that the diagnosis may be revised . He needs a detailed physical examination & perhaps more tests.
Please do consider my advice seriously as i am also worried about the boy.
God bless you.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor